# SDR SWIA20250527421

- Difficulty date: April 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R/H CABIN FLOOR SILL AT FS 451, FS 460, AND FS 508  (C-CHECK RO 05/27/2025)REPAIRED R/H CABIN FLOOR SILL AT FS451, FS460, AND FS508 IAW BOMBARDIER REO 601R-53-41-666 REV-C DATED 2012-11-06
